# SDR SWIA200616675

- Difficulty date: April 27, 2006
- Submitted: May 9, 2006
- Operation: Air carrier
- Aircraft: N442SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7609
- Aircraft time: 11,942 hours, 9,357 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Switch
- Condition: Sticks
- Location: Captains Yoke
- Stage of operation: CR
- How discovered: O
- Nature of condition: I
- Precautionary procedure: O

## Discrepancy

FOUND TRIM SWITCH ON CAPTAINS YOKE STICKS.  REPLACED CAPT TRIM SWTICH IAW MM 27-41-05.  OPERATIONAL CHECKS GOOD.
